On the universal TRO of a JC*-triple, ideals and tensor products
Bunce, L. and Timoney, R. M. (2013) On the universal TRO of a JC*-triple, ideals and tensor products. Quarterly Journal of Mathematics, 64 (2). pp. 327-340. ISSN 0033-5606
Full text not archived in this repository.
To link to this article DOI: 10.1093/qmath/has011
In a development from material introduced in recent work, we discuss the interconnections between ternary rings of operators (TROs) and right C*-algebras generated by JC*-triples, deducing that every JC*-triple possesses a largest universally reversible ideal, that the universal TRO commutes with appropriate tensor products and establishing a reversibility criterion for type I JW*-triples.
Centaur Editors: Update this record